# SDR AALA20100107TUL14

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ALONG DOOR CUTOUT LOWER BEAM AT STATION 380 TO 420 CORRODED.  REPAIRED FORWARD CARGO LOWER DOOR JAMB BEAM/PAN FROM STATION 370 TO 427 PER SRM 53-05-00 FIG 44.
